# SDR UPS97822368

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 424.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E SKIN AT STA 424.5 IS CRACKED AT FASTENER HOLE.  CRACK IS .68 LONG.  REPAIRED IAW UPS EO DC8-5720-4087-C.
